# SDR ASOA20131230089

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 22,876 hours, 13,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN CABIN,  AIR RETURN.  REPORTED SMOKE CLEARED ON APPROACH.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECKS OF BLEED AIR SYSTEM IAW 36-00-00.  NO SMOKE IN CABIN OR COCKPIT NOTED.
